# SDR 9504231144

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1486-1523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE LEFT SIDE CENTER FUSELAGE EXTERNAL LONGERONS 30L-32L, FS 1386-1523.  REMOVED CORROSION AND INSTALLED REPAIR ANGLES PER EA 11-96668.
